MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Model Number M0054243R0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: (b)(6) hospital.(b)(6).
 
Event or Problem Description
Note: this report pertains to one of three devices used in the same procedure.It was reported that an exalt model d controller was utilized with two exalt model d scopes in an unknown procedure on and unknown date.During the procedure, the exalt image appeared but disappeared after a few seconds.Troubleshooting included reconnecting the scope to exalt controller still resulting in image issue.A second exalt scope was tried however with the same results.The procedure was completed with a different model device.No patient complications were reported as a result of the event.
 
Event or Problem Description
Note: this report pertains to one of three devices used in the same procedure.It was reported that an exalt model d controller was utilized with two exalt model d scopes on during an unknown procedure on (b)(6) 2025.During the procedure, the exalt image appeared but disappeared after a few seconds.Troubleshooting included reconnecting the scope to exalt controller still resulting in image issue.A second exalt scope was tried however with the same results.The procedure was completed with a different model device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block e1: (b)(6).H2 additional information: block b3: date of event.Block b5: description of event.

Brand Name
EXALT CONTROLLER
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23898407
Report Number3005099803-2025-06897
Device Sequence Number16045886
Product Code FET
UDI-Device Identifier08714729990932
UDI-Public(01)08714729990932(11)201112(10)2031700026
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054243R0
Device Catalogue NumberM0054243R0
Device Lot Number2031700026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/30/2026
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown